# SDR QXEA200500120

- Difficulty date: January 24, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,569 hours, 5,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG670950103
- Part serial: 00062
- Condition: Failed
- Location: Zone 200
- Part time: 7,569 hours, 5,596 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT RETURNED TO THE GATE WHEN DURING THE TAXI OUT THE CREW RECEIVED A RT PACK MASTER CAUTION.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RT PACK TEMPERATURE CONTROL VALVE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
